CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Striated Regularity of 2-D Inhomogeneous Incompressible Navier-Stokes System with Variable Viscosity 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 385-439
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
Global Regularity of 2D Density Patches for Viscous Inhomogeneous Incompressible Flow with General Density: Low Regularity Case 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2019, 卷号: 72, 期号: 4, 页码: 835-884
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2019/04/02
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2018, 卷号: 17, 期号: 5, 页码: 1121-1172
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:21/0  |  Submit date:2018/11/16
inhomogeneous incompressible Navier-Stokes equations  slow variable  decay estimate  anisotropic Littlewood-Paley theory  
Global well-posedness of 3-D inhomogeneous Navier-Stokes system with ill-prepared initial data 期刊论文
REVISTA MATEMATICA IBEROAMERICANA, 2018, 卷号: 34, 期号: 1, 页码: 355-395
Authors:  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes system  well-posedness  
Global well-posedness of 3-D inhomogeneous Navier-Stokes system with ill-prepared initial data 期刊论文
REVISTA MATEMATICA IBEROAMERICANA, 2018, 卷号: 34, 期号: 1, 页码: 355
Authors:  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
On the Global Regularity of the Two-Dimensional Density Patch for Inhomogeneous Incompressible Viscous Flow 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 220, 期号: 3, 页码: 937-981
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 54, 期号: 3, 页码: 3251-3276
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
On some large global solutions to 3-D density-dependent Navier-Stokes system with slow variable: Well-prepared data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 卷号: 32, 期号: 4, 页码: 813-832
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Wellposedness